Alert archive / Texas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 258, NWS Midland/Odessa, TX

August 18, 2008Borden County, Mitchell County, Scurry County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at Aug 18, 2008, 9:29 PM CDT for Borden County, Mitchell County, Scurry County, Texas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 18, 2008, 9:29 PM CDT (02:29 UTC)
Expired
Aug 18, 2008, 10:15 PM CDT
In force
46 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon

Counties Borden County, TX, Mitchell County, TX, Scurry County, TX

The radar

The Lubbock radar (KLBB), 133 km from the middle of the area, began a volume at 02:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 2.5 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2008-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 362 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2008-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
362 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
1402 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMAF 190229
SVRMAF
TXC033-335-415-190315-
/O.NEW.KMAF.SV.W.0258.080819T0229Z-080819T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
929 PM CDT MON AUG 18 2008

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SCURRY COUNTY IN WEST TEXAS...
  EXTREME NORTHEASTERN BORDEN COUNTY IN WEST TEXAS...
  NORTH CENTRAL MITCHELL COUNTY IN WEST TEXAS...

* UNTIL 1015 PM CDT

* AT 926 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  FLUVANNA...OR 14 MILES NORTHWEST OF SNYDER...MOVING SOUTHEAST AT 25
  MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
  ARAH...
  RANDALLS CORNER...
  UNION...
  SNYDER...
  IRA...
  DUNN...
  CUTHBERT...

DURING A SEVERE THUNDERSTORM... THE BEST PROTECTION CAN BE FOUND IN
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS.

LAT...LON 3259 10076 3246 10104 3285 10121 3296 10106
TIME...MOT...LOC 0229Z 333DEG 22KT 3282 10109

$$
1 follow-up statement
000 
WWUS54 KMAF 190305
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1005 PM CDT MON AUG 18 2008

TXC033-190315-
/O.CAN.KMAF.SV.W.0258.000000T0000Z-080819T0315Z/
BORDEN TX-
1005 PM CDT MON AUG 18 2008

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME EAST CENTRAL BORDEN
COUNTY IS CANCELLED...

LAT...LON 3259 10076 3246 10104 3273 10116 3284 10098
TIME...MOT...LOC 0305Z 333DEG 22KT 3262 10097

$$

TXC335-415-190315-
/O.CON.KMAF.SV.W.0258.000000T0000Z-080819T0315Z/
SCURRY TX-MITCHELL TX-
1005 PM CDT MON AUG 18 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTH CENTRAL MITCHELL AND SOUTHERN SCURRY COUNTIES...

AT 1003 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
IRA...OR ABOUT 7 MILES SOUTHWEST OF SNYDER...MOVING SOUTHEAST AT 25
MPH.

SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...IRA...
DUNN AND CUTHBERT.

LAT...LON 3259 10076 3246 10104 3273 10116 3284 10098
TIME...MOT...LOC 0305Z 333DEG 22KT 3262 10097

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 6:44 PM CDT, 2 hours 45 minutes earlier.

Area forecast discussion, Aug 18, 6:44 PM CDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
644 PM CDT MON AUG 18 2008

.DISCUSSION...
SEE AVIATION DISCUSSION BELOW.

&&

.AVIATION...
AMPLE AMOUNTS OF LOW LEVEL MOISTURE REMAIN ACROSS MUCH OF THE AREA
THIS EVENING WITH LATEST SURFACE OBSERVATIONS INDICATING DEWPOINTS
IN THE UPPER 50S TO LOWER 60S. MOISTURE IS EXPECTED TO HANG ON
ACROSS MUCH OF THE AREA TONIGHT...POSSIBLY LEADING TO SOME IFR
CEILINGS AND FOG FORMATION ACROSS THE EASTERN PERMIAN BASIN AND
FAR EASTERN STRETCHES OF THE SE NEW MEXICO PLAINS. WINDS ACROSS
MUCH OF THE REGION TONIGHT ARE EXPECTED TO GRADUALLY WEAKEN WITH
TIME...FURTHER SUPPORTING POSSIBLE VSBY RESTRICTIONS. FURTHER TO
THE WEST...HIGH END MVFR/VFR CONDITIONS SHOULD PREDOMINATE ACROSS
THE TRANS PECOS AND GUADELOUPE MOUNTAIN REGION OF SE NEW MEXICO AS
HIGHER AMOUNTS OF MOISTURE SHOULD REMAIN EAST. CONVECTION WILL
ONCE AGAIN BE POSSIBLE ACROSS THE REGION TOMORROW HOWEVER FEEL
BEST CHANCES FOR PRECIP WILL REMAIN SOUTH AND WEST OF TAF SITS AS
A SURFACE TROUGH/CONVERGENCE BOUNDARY SINKS SOUTH WITH TIME.

&&

.PREV DISCUSSION... /ISSUED 431 PM CDT MON AUG 18 2008/

UPDATE...
FLASH FLOOD WATCH HAS BEEN ALLOWED TO EXPIRE.

DISCUSSION...
UPDATED PRODUCTS HAVE BEEN SENT TO REMOVE FLASH FLOOD HEADLINES.

PREV DISCUSSION... /ISSUED 255 PM CDT MON AUG 18 2008/

DISCUSSION...
THE UPPER LEVEL LOW CONTINUES TO SPIN INTO THE NORTHERN TEXAS
PANHANDLE THIS AFTERNOON...DRAGGING DRIER MID LEVEL AIR IN BEHIND
IT.  SHOWER AND THUNDERSTORM ACTIVITY THIS AFTERNOON IS SO FAR
CONFINED TO THE HIGHER MOUNTAIN TERRAIN OF WEST TEXAS WITH SOME
ISOLATED ACTIVITY OUTSIDE THE MIDLAND FORECAST AREA IN SOUTHEAST NEW
MEXICO.  EXPECT THIS ACTIVITY TO CONTINUE THROUGHOUT THE AFTERNOON
ACROSS THESE AREAS WHERE SOME AFTERNOON HEATING HAS LEAD TO SOME
INSTABILITY ACROSS THAT AREA.  IN ADDITION...MODELS CONTINUE TO
INDICATE THAT AN AREA OF SHOWERS WILL DEVELOP NEAR THE
OKLAHOMA/TEXAS BORDER AND MOVE SOUTHEAST INTO THE NORTHERN PERMIAN
BASIN OVERNIGHT AND INTO TOMORROW.  CURRENT THINKING IS THAT WHILE
THIS IS A LIKELY SCENARIO...SHOWERS WILL LIKELY BE SCATTERED ENOUGH
TO PRECLUDE ISSUANCE OF ANY ADDITIONAL FLASH FLOOD WATCHES AT THIS
TIME...AND WILL LET CURRENT WATCH EXPIRE AT 4PM CDT TODAY.

CONTINUE TO EXPECT SHOWERS AND THUNDERSTORMS TO CONTINUE INTO
TOMORROW AND HAVE CONTINUED POPS WITH HIGHEST CHANCES IN THE
NORTHEASTERN PERMIAN BASIN...TRENDING DOWNWARD AS YOU MOVE TO THE
SOUTHWEST...ALTHOUGH AFTERNOON CONVECTION IN THE MOUNTAINS IS ALMOST
A GIVEN...WITH THE NATURE BEING ISOLATED TO SCATTERED.  HEAVY
RAINFALL WILL CONTINUE TO BE A PROBLEM WITH PWATS BETWEEN AN INCH
AND AN INCH AND A HALF...SO CAN/T RULE OUT ISOLATED FLASH FLOODING
ESPECIALLY IN LOW LYING AREAS AND AREAS WITH POOR DRAINAGE.

ALSO EXPECT WARMING TREND TO CONTINUE OVER THE NEXT FEW DAYS...EVEN
WITH THE RAIN CHANCES...AS AN UPPER RIDGE BUILDS IN OVER THE AREA
FROM THE WEST.  FEEL THAT SOME BREAKS IN THE CLOUDS WILL ALLOW SOME
HEATING...AT LEAST MORE SO THAN IN THE PAST FEW DAYS.  SO CONTINUED
TO INCREASE THE TEMPS SLIGHTLY OVER THE NEXT FEW DAYS.  BY THE END
OF THE WEEK...TEMPS SHOULD BE BACK TO NEAR NORMAL OR EVEN SLIGHTLY
ABOVE.  /13/

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.

&&

99
Hazardous weather outlook, Aug 18, 1:13 PM CDT, 8 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
113 PM CDT MON AUG 18 2008

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-191815-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
113 PM CDT MON AUG 18 2008 /1213 PM MDT MON AUG 18 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO REDEVELOP ACROSS MUCH
OF WEST TEXAS TODAY. LOCALLY HEAVY RAINFALL ACCOMPANYING THESE
STORMS MAY RESULT IN FLASH FLOODING OF CREEKS AND STREAMS...LOW
WATER CROSSINGS...AS WELL AS URBAN AND OTHER LOW LYING AREAS. A
FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE PERMIAN BASIN THIS
AFTERNOON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL BE A CHANCE FOR SHOWERS AND THUNDERSTORMS TUESDAY
ACROSS THE AREA...AND A SLIGHT CHANCE FOR SHOWERS AND
THUNDERSTORMS TUESDAY NIGHT INTO WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, Aug 18, 4:58 PM CDT, 4 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
458 PM CDT MON AUG 18 2008

TXZ057-058-258-182230-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
GUADALUPE MOUNTAINS-
458 PM CDT MON AUG 18 2008

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR CENTRAL CULBERSON COUNTY.

A THUNDERSTORM WITH HAIL...GUSTY WINDS TO 55 MPH...AND VERY HEAVY RAIN
WAS LOCATED OVER NORTH CENTRAL CULBERSON COUNTY AT 458 PM CDT/358 PM
MDT/...MOVING SOUTH AT 23 MPH.

THIS STORM IS EXPECTED TO REMAIN IN RURAL AREAS.

SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.
Special weather statement, Aug 18, 5:11 PM CDT, 4 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
511 PM CDT MON AUG 18 2008

TXZ074-080-182245-
DAVIS/APACHE MOUNTAINS AREA-MARFA PLATEAU-
511 PM CDT MON AUG 18 2008

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR CENTRAL JEFF DAVIS COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 16 MILES NORTHWEST OF MCDONALD
OBSERVATORY AT 511 PM CDT...MOVING SOUTHEAST AT 23 MPH.

GUSTY WINDS TO 50 MPH... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING
ARE POSSIBLE.
Special weather statement, Aug 18, 7:30 PM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
730 PM CDT MON AUG 18 2008

TXZ057-190100-
VAN HORN AND HIGHWAY 54 CORRIDOR-
730 PM CDT MON AUG 18 2008

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR SOUTHWESTERN CULBERSON COUNTY.

AN INTENSIFYING THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST OF PLATEAU
AT 730 PM CDT...MOVING SOUTHWEST AT 5 MPH.

AS THIS THUNDERSTORM INCREASES...SEVERE WEATHER MAY DEVELOP RAPIDLY.

PEOPLE IN SOUTHWESTERN CULBERSON COUNTY SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.

GUSTY WINDS TO 50 MPH... HAIL... AND DEADLY LIGHTNING ARE POSSIBLE.
ADDITIONALLY...VERY HEAVY RAINFALL MAY CREATE LOCALIZED AREAS OF
FLASH FLOODING.

SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.
Special weather statement, Aug 18, 7:55 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
755 PM CDT MON AUG 18 2008

TXZ057-074-080-190130-
VAN HORN AND HIGHWAY 54 CORRIDOR-DAVIS/APACHE MOUNTAINS AREA-
MARFA PLATEAU-
755 PM CDT MON AUG 18 2008

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR NORTH CENTRAL JEFF DAVIS AND
SOUTH CENTRAL CULBERSON COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED OVER BORACHO AT 755 PM CDT...MOVING
SOUTH AT 25 MPH.

PEOPLE IN NORTH CENTRAL JEFF DAVIS AND SOUTH CENTRAL CULBERSON
COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.

GUSTY WINDS TO 45 MPH... HAIL... AND DEADLY LIGHTNING ARE POSSIBLE.
ADDITIONALLY... HEAVY RAINFALL MAY ALSO PRODUCE FLOODING CONDITIONS
ACROSS THE AFFECTED AREA.

SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.
Special weather statement, Aug 18, 8:34 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
834 PM CDT MON AUG 18 2008

TXZ074-080-190215-
DAVIS/APACHE MOUNTAINS AREA-MARFA PLATEAU-
834 PM CDT MON AUG 18 2008

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR JEFF DAVIS COUNTY.

A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 14 MILES SOUTHEAST OF
FORT DAVIS TO 29 MILES NORTHWEST OF FORT DAVIS AT 834 PM CDT...MOVING
SOUTHEAST AT 30 MPH.

PEOPLE IN JEFF DAVIS COUNTY...INCLUDING THE CITY OF FORT DAVIS...
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND
REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.

GUSTY WINDS TO 45 MPH... HAIL... AND DEADLY LIGHTNING ARE POSSIBLE.
ADDITIONALLY...VERY HEAVY RAINFALL CAN BE EXPECTED ON TOP OF HEAVY
RAINFALL THAT HAS ALREADY BEEN RECEIVED TODAY. WITH THIS ADDITIONAL
RAINFALL...LOCAL FLASH FLOODING CONDITIONS MAY OCCUR RATHER QUICKLY.

SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.

32
Special weather statement, Aug 18, 9:19 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
919 PM CDT MON AUG 18 2008

TXZ074-075-081-190245-
PECOS-BIG BEND AREA-DAVIS/APACHE MOUNTAINS AREA-
919 PM CDT MON AUG 18 2008

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR NORTH CENTRAL BREWSTER AND
SOUTH CENTRAL PECOS COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED OVER NORTH CENTRAL BREWSTER COUNTY
AT 919 PM CDT...MOVING EAST AT 20 MPH.

PEOPLE IN NORTH CENTRAL BREWSTER AND SOUTH CENTRAL PECOS COUNTIES
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND
REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.

GUSTY WINDS TO 45 MPH... HAIL... AND DEADLY LIGHTNING ARE POSSIBLE.
SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.
ADDITIONALLY...HEAVY RAINFALL IS LIKELY WITH THIS
THUNDERSTORM...WHICH MAY LEAD TO ADDITIONAL AREAS OF LOCALIZED FLASH
FLOODING.

32

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 8:04 PM CDTAreal Flood AdvisoryMAFBrewster, Jeff Davis, Presidio3 hr
Aug 18, 8:17 PM CDTFlash Flood WarningMAFBrewster, Jeff Davis118 min
Aug 18, 8:47 PM CDTFlash Flood WarningMAFJeff Davis3 hr
Aug 18, 9:14 PM CDTAreal Flood AdvisoryMAFReeves3 hr
Aug 18, 10:20 PM CDTAreal Flood AdvisoryMAFPecos3 hr
Aug 18, 10:25 PM CDTFlash Flood WarningMAFBrewster, Jeff Davis110 min
Aug 19, 1:35 AM CDTSevere Thunderstorm WarningMAFReeves36 min

Nearby

Severe Thunderstorm Warnings in Texas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.